ALL VALUATIONS ON K(X)

被引:31
作者
ALEXANDRU, V [1 ]
POPESCU, N [1 ]
ZAHARESCU, A [1 ]
机构
[1] INCREST BUCHAREST,DEPT MATH,R-79622 BUCHAREST,ROMANIA
来源
JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY | 1990年 / 30卷 / 02期
关键词
D O I
10.1215/kjm/1250520072
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:281 / 296
页数:16
相关论文
共 10 条
[1]   A THEOREM OF CHARACTERIZATION OF RESIDUAL TRANSCENDENTAL EXTENSIONS OF A VALUATION [J].
ALEXANDRU, V ;
POPESCU, N ;
ZAHARESCU, A .
JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, 1988, 28 (04) :579-592
[2]   MINIMAL PAIRS OF DEFINITION OF A RESIDUAL TRANSCENDENTAL EXTENSION OF A VALUATION [J].
ALEXANDRU, V ;
POPESCU, N ;
ZAHARESCU, A .
JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, 1990, 30 (02) :207-225
[3]  
Alexandru V., 1988, REV ROUMAINE MATH PU, V33, P393
[4]  
BOURBAKI N, 1964, ALGEBRE COMMUTATIVE, pCH5
[5]  
BOURBAKI N, 1956, THEORIE ENSEMBLES, pCH3
[6]  
Endler Otto, 1972, VALUATION THEORY
[7]  
MacLane S, 1936, T AM MATH SOC, V40, P363
[8]   A THEOREM ON VALUATION RINGS AND ITS APPLICATIONS [J].
NAGATA, M .
NAGOYA MATHEMATICAL JOURNAL, 1967, 29 (MAR) :85-&
[10]  
SCHILLING OFG, 1950, AMS SURVEYS, V4